I was on Methotrexate for about 2 yrs and Folic Acid along with Piroxicam. After the 2 years I began getting tons of canqer(no idea how to spell that) sores in my mouth, they would stay forever and were huge. I had some stomach issues, and lost some weight. My Rheumatologist took me off of the Methotrexate and Folic Acid to see if it was the meds or if i just would get them. Sure enough it was the medication. So there are other side effects as well. You sound like you need something for your belly though. Zolfran works really, really well. My arthritis is absolutely at its worst and I am on no medication for it at this time, as my dr. isn't sure what she want to put me on.....ugggg Hang in there though. If you ever want to talk feel free to email me at firstname.lastname@example.orgView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.